# SDR 95ZZZX2655

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1560Y
- Make and model: Beech 58
- Aircraft serial: TH1717
- System (JASC): 7602 · Mixture Control
- Part: Control Arm
- Part number: 6301463AH
- Condition: Broken
- Location: Fuel Mixture
- Part time: 58 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MIXTURE CONTROL LEVER BROKEN OFF.  LOOKS AS IF THE PART WHEN CASTED HAD A DEFECT.
